Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from hair fall and dandruff. Suggest some effective medicine

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
my here is falling day by day
and i have found that on my scalp dandarus effected and it will not cured from long time. the most effected parts are front head.
i had care it but now i have observed the same.
Can suggest any medicine.
Posted Thu, 29 Nov 2012 in Hair Loss
Answered by Dr. Sudarshan 3 hours later
Hi ,

Thanks for writing in.
The condition you are suffering is Androgenetic Alopecia .
It is a Hormonal condition.

Treatment can be minoxidil,finasteride.

Minoxidil and finasteride in topical form are very safe and effective.

Few procedures like mesotherapy and stem cell therapy can be helpful.
They are available at dermatology clinics.

Also supportive oral tablets containing biotin and multivitamis can be helpful.
One such combination is tab.FOLIHAIR .You can take one tablet daily of folihair.

You can use Morr 5% lotion .Dosage is 1ml twice daily applied to scalp.
YOu will see results after 3 months.
Kz lotion for twice a week is good.Kz lotion should be applied on scalp at night and washed at morning. It will help in dandruff and will help in hairfall also.

If you have any further questions feel free to ask.

Hope this helps.

Above answer was peer-reviewed by
Follow-up: Suffering from hair fall and dandruff. Suggest some effective medicine 15 hours later

Thank You verry much for your answer

I want to know is all above medicine available in market
Answered by Dr. Sudarshan 2 hours later
Hi again XXXXXXX

All the medication mentioned above is available in market.
For more effective prescription medications please consult a qualified dermatologist.

If you are satisfied with the answer accept it and rate it till the end.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor